Can a sinus infection cause diarrhea?

Sinusitis . Certain viral and Bacterial infections can cause systemic illness that may attack multiple organ systems including gastrointestinal and respiratory. The key is to stay well hydrated, however if you also taking antibiotics for sinusitis, then your diarrheal illness maybe induced by antibiotics. Then, probiotics and yogurt products may help.

Related Questions

I took some medicine for a sinus infection and like one of the symptoms were diarehha and now I got horrible stomach pains and im having bad diarehha.?

Check for C.diff. Your stool should be checked for clostridium difficile toxin as i assume you received antibiotics for your sinusitis. If the test is positive you should receive oral vancomycin plus probiotics. Only if the toxin test is negative you could try small doses of immodium no more than 2 tablets per day plus probiotics like vsl#3. (immodium can make c.Difficile colitis much worse). Read more...

On cefuroxime for sinus infection. Have stomach ulcers. Took my AM dose and PM dose. And probiotic at lunch. Will diahrea get better. First day on med.

It should. . Generally they do. Keep taking the probiotics. Keep eating and drinking fluids to prevent dehydration. If diarrhea persists after finishing antibiotics see your doctor for further testing. . Read more...
Diarrhea . It depend on how much probiotics you are taking and weather you are taking your antibiotics with food . I suggest you tske the antibiotics with food . Take at least 30 M count probiotics two hours after each antibiotics dose . Be sure to eat cultured yogurt snd drink cultured buttred milk snd you might gain ground over the diarrhea . Good luck !!! Read more...